Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The ring of polynomial over a von Neumann regular ring


Author: P. J. McCarthy
Journal: Proc. Amer. Math. Soc. 39 (1973), 253-254
MSC: Primary 16A30
DOI: https://doi.org/10.1090/S0002-9939-1973-0316496-3
MathSciNet review: 0316496
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the ring of polynomials in one indeterminate over a commutative von Neumann regular ring with identity element is semihereditary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30

Retrieve articles in all journals with MSC: 16A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0316496-3
Keywords: Commutative von Neumann regular ring, polynomial ring, coherent ring, semihereditary ring
Article copyright: © Copyright 1973 American Mathematical Society